Doctors Lounge - Fertility Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Fertility Answers List

Forum Name: Fertility

Question: unusual situation birth control spotting, possible pregnancy


 uwaitulose - Wed Jan 28, 2009 3:47 pm

my period started jan 5th i wanted to stop it by the 9th for personal reasons and took about 3 pills per 3 days it stopped the 9th .. i didnt take any pills again till the 12th because i was spotting, i took 3 more that night and didnt take any more... i on and off for 2 weeks till the 23rd when i took 3 more, i had unprotected sex and all that that entails sunday morning around 2 am the 25th is it possible im pregnant? we don't want to get excited if its unlikely
 uwaitulose - Fri Jan 30, 2009 1:26 pm

i mean I spotted on and off for 2 weeks...
 Debbie Miller, RN - Fri Jan 30, 2009 6:21 pm

User avatar Hello,
It sounds like you were on a hormonal roller coaster this month so anything is possible. You will just have to wait it out and see if you get symptoms or a positive test. If you are excited to become pregnant, stop taking the pills completely.

Good luck.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us